MathSciNet Relay Station
MathSciNet bibliographic data
MR807679 35K60 (35B35)
Galaktionov, V. A.; Kurdyumov, S. P.; Samarskiĭ, A. A. A parabolic system of quasilinear equations. II. (Russian) Differentsialʹnye Uravneniya 21 (1985), no. 9, 1544–1559, 1651.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement